Alert archive / Mississippi / River Flood Warnings in 2023
River Flood Warning 33, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jul 13, 2023, 8:41 PM CDT for George County, Greene County, Wayne County, Mississippi. It took effect at Jul 14, 2023, 4:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2023, 8:41 PM CDT (01:41 UTC)
- In effect from
- Jul 14, 2023, 4:00 AM CDT
- Expired
- Jul 18, 2023, 9:12 AM CDT
- In force
- 4 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Leakesville (LEKM6).
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
292
WGUS44 KMOB 140141
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
841 PM CDT Thu Jul 13 2023
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-153-150145-
/O.NEW.KMOB.FL.W.0033.230714T0900Z-000000T0000Z/
/LEKM6.1.ER.230714T0900Z.230718T0600Z.000000T0000Z.NO/
841 PM CDT Thu Jul 13 2023
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...From late tonight until further notice.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Thursday the stage was 19.3 feet.
- Bankfull stage is 20.0 feet.
- Forecast...The river will rise above flood stage late tonight
into Friday morning to 20.5 feet. It will continue to rise to
21.0 feet by early Monday, and remain above flood stage
through Tuesday.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JP10 follow-up statements
860
WGUS84 KMOB 141346
FLSMOB
Flood Statement
National Weather Service Mobile AL
846 AM CDT Fri Jul 14 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, George and Wayne
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov/mob.
&&
MSC039-041-153-151400-
/O.CON.KMOB.FL.W.0033.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.230714T0707Z.230718T0600Z.000000T0000Z.NO/
846 AM CDT Fri Jul 14 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until further notice.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Friday the stage was 20.3 feet.
- Bankfull stage is 20.0 feet.
- Forecast...The river will rise to 21.0 feet early Tuesday
afternoon. The river will begin to slowly fall but remain
above flood stage.
- Flood stage is 20.0 feet.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$539
WGUS84 KMOB 141444
FLSMOB
Flood Statement
National Weather Service Mobile AL
944 AM CDT Fri Jul 14 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Wayne, Greene and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-153-151445-
/O.CON.KMOB.FL.W.0033.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.230714T0707Z.230718T1200Z.000000T0000Z.NO/
944 AM CDT Fri Jul 14 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Friday the stage was 20.3 feet.
- Bankfull stage is N/A.
- Forecast...The river is expected to rise to a crest of 20.4
feet this afternoon. It will then rise to 22.5 feet Tuesday
morning. Additional rises are possible thereafter.
- Flood stage is 20.0 feet.
- Flood History...This crest compares to a previous crest of
22.5 feet on 01/27/2023.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$798
WGUS84 KMOB 150102
FLSMOB
Flood Statement
National Weather Service Mobile AL
802 PM CDT Fri Jul 14 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Wayne, Greene and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-153-160115-
/O.CON.KMOB.FL.W.0033.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.230714T0707Z.230718T1200Z.000000T0000Z.NO/
802 PM CDT Fri Jul 14 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Friday the stage was 20.2 feet.
- Bankfull stage is N/A.
- Forecast...The river is expected to rise to a crest of 22.5
feet Tuesday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JP342
WGUS84 KMOB 151450
FLSMOB
Flood Statement
National Weather Service Mobile AL
950 AM CDT Sat Jul 15 2023
...The Flood Warning continues for the following river in
Mississippi...
Chickasawhay At Leakesville affecting Wayne, Greene and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-153-161500-
/O.CON.KMOB.FL.W.0033.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.230714T0707Z.230718T1200Z.000000T0000Z.NO/
950 AM CDT Sat Jul 15 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Saturday the stage was 19.5 feet.
- Bankfull stage is N/A.
- Forecast...The river is expected to rise above flood stage
late tonight and continue rising to a crest of 22.5 feet
Tuesday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$121
WGUS84 KMOB 160134
FLSMOB
Flood Statement
National Weather Service Mobile AL
834 PM CDT Sat Jul 15 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting George, Wayne and Greene
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-153-170145-
/O.CON.KMOB.FL.W.0033.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.230714T0707Z.230718T1800Z.000000T0000Z.NO/
834 PM CDT Sat Jul 15 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Saturday the stage was 18.4 feet.
- Bankfull stage is N/A.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon and continue rising to a crest of 22.5
feet early Tuesday afternoon.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JP698
WGUS84 KMOB 161455
FLSMOB
Flood Statement
National Weather Service Mobile AL
955 AM CDT Sun Jul 16 2023
...The Flood Warning continues for the following river in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-153-171500-
/O.EXT.KMOB.FL.W.0033.000000T0000Z-230720T1200Z/
/LEKM6.1.ER.230714T0707Z.230718T1800Z.230720T0600Z.NO/
955 AM CDT Sun Jul 16 2023
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until Thursday morning.
* IMPACTS...At 22.0 feet, flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Sunday the stage was 17.6 feet.
- Bankfull stage is N/A.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 22.0 feet early Tuesday
afternoon. It will then fall below flood stage early Thursday
morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$034
WGUS84 KMOB 170117
FLSMOB
Flood Statement
National Weather Service Mobile AL
817 PM CDT Sun Jul 16 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Wayne, Greene and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-153-180130-
/O.CON.KMOB.FL.W.0033.000000T0000Z-230720T1200Z/
/LEKM6.1.ER.230714T0707Z.230718T1800Z.230720T0600Z.NO/
817 PM CDT Sun Jul 16 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until Thursday morning.
* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Sunday the stage was 17.6 feet.
- Bankfull stage is N/A.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 22.0 feet early Tuesday
afternoon. It will then fall below flood stage early Thursday
morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JP094
WGUS84 KMOB 171504
FLSMOB
Flood Statement
National Weather Service Mobile AL
1004 AM CDT Mon Jul 17 2023
...The Flood Warning continues for the following river in
Mississippi...
Chickasawhay At Leakesville affecting George, Wayne and Greene
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-153-181515-
/O.EXT.KMOB.FL.W.0033.000000T0000Z-230720T0600Z/
/LEKM6.1.ER.230714T0707Z.230714T1645Z.230720T0000Z.NO/
1004 AM CDT Mon Jul 17 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until early Thursday morning.
* IMPACTS...At 20.0 feet, flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Monday the stage was 18.0 feet.
- Bankfull stage is N/A.
- Forecast...The river is expected to rise to a crest of 20.0
feet or a bit higher Wednesday morning. It will then fall
below flood stage Wednesday evening.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$928
WGUS84 KMOB 180214
FLSMOB
Flood Statement
National Weather Service Mobile AL
914 PM CDT Mon Jul 17 2023
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Wayne, George and Greene
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
MSC039-041-153-190215-
/O.CON.KMOB.FL.W.0033.000000T0000Z-230720T0600Z/
/LEKM6.1.ER.230714T0707Z.230714T1645Z.230720T0000Z.NO/
914 PM CDT Mon Jul 17 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until early Thursday morning.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Monday the stage was 18.2 feet.
- Bankfull stage is N/A.
- Forecast...The river is expected to rise to a crest of 20.0
feet Wednesday morning. It will then fall below flood stage
Wednesday evening.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JP774
WGUS84 KMOB 181412
FLSMOB
Flood Statement
National Weather Service Mobile AL
912 AM CDT Tue Jul 18 2023
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Wayne, Greene and George
Counties.
MSC039-041-153-181515-
/O.CAN.KMOB.FL.W.0033.000000T0000Z-230718T1412Z/
/LEKM6.1.ER.230714T0707Z.230714T1645Z.230715T0800Z.NO/
912 AM CDT Tue Jul 18 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Chickasawhay At Leakesville.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Tuesday the stage was 18.4 feet.
- Bankfull stage is N/A.
- Forecast...The river is expected to continue falling to a
stage of 11.4 feet Sunday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jul 13, 6:47 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 13, 6:47 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
647 PM CDT Thu Jul 13 2023
...New AVIATION...
.AVIATION...
(00Z TAFS)
Issued at 647 PM CDT Thu Jul 13 2023
VFR conditions should generally prevail through the period.
Showers and thunderstorms will redevelop late tonight along and
southeast of I-65 and spread westward throughout the day Friday.
Expect brief reductions in visibilities and ceilings in some of
the heavier activity. /22
&&
.PREV DISCUSSION... /issued 342 PM CDT Thu Jul 13 2023/
..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Friday Night)
Issued at 339 PM CDT Thu Jul 13 2023
An interesting forecast through tomorrow as there is the potential
for an increased flooding threat over parts of the area, but
confidence is rather low. One of the primary drivers is the MCV
that resulted in the significant flooding across west central AL
and east central MS. This feature and its associated deep
convection have weakened this afternoon. Convection is likely to
diminish further over our area with the loss of heating this
evening, however will keep a chance of rain in the forecast.
Guidance indicates the remnant vorticity max associated with this
feature will slowly move south into the FL Panhandle by early
Friday morning. In addition, a well defined 700mb trough will be
draped across the western FL Panhandle into the Gulf by morning.
Precipitable water values will be 2.2-2.5" across the area and it
won't take much in the way of forcing to generate deep, tropical
convection with heavy rain. Guidance, including the CAMs, have had
a very difficult time depicting the convective evolution and
placement of the heavy rain recently. Those struggles and
disagreements continue. Looking at the HREF precip accumulation
mean suggests that the best heavy rainfall threat will be across
south central ALabama, western Florida Panhandle and points east
first thing in the morning with convection likely developing
further west through the course of the day. Overall storms motions
are expected to be slow given light deep layer wind profiles, so
flooding will become an increasing concern in any areas with
persistent, deep convection. All we can say at this point is that
the overall pattern suggests there is an elevated flood threat
over much of the area, but there is significant uncertainty. The
threat is more limited over SE MS, but cannot rule out localized
flooding with scattered storms that are likely to develop in the
afternoon hours. Convection will gradually wane during the evening
hours on Friday.
The other significant headline for tomorrow is increasing heat,
primarily over southeast Mississippi where convective coverage is
expected to be a little lower and delayed later in the day. Highs
will reach the low to mid 90s in SE MS. Upper 70 dewpoints will
bring heat indices to the 107-110 range. Given this, a Heat
Advisory has been issued. There is the potential areas west of the
MS/AL state line reach advisory levels (108 degrees), however
there is greater uncertainty given the potential coverage of
storms and associated clouds. 34/JFB
SHORT TERM...
(Saturday through Sunday night)
Issued at 339 PM CDT Thu Jul 13 2023
Over the weekend, an upper level ridge will amplify over the
southwestern United States with a trough encompassing much of the
north central and eastern part of the country. Our area will be
located on the far eastern periphery of the upper ridge with a
general northwest flow aloft. Given this pattern, we will have to
monitor for the potential of MCS activity to approach from the
northwest. Regardless, abundant tropical moisture (PWATs 2.2-2.4")
and SBCAPES of 2000-2500 J/kg will support numerous diurnal
thunderstorms both Saturday and Sunday. This means the greatest
coverage will be in the afternoon hours with low rain chances
during the late night hours. However, potential MCS activity could
certainly alter this timing, but we will have to wait until we
get closer in time to see if such a threat materializes.
Highs will remain generally in the low 90s with heat indices
potentially reaching heat advisory criteria. However, storm
coverage makes it uncertain if Heat Advisories will be necessary.
34/JFB
LONG TERM...
(Monday through Thursday)
Issued at 339 PM CDT Thu Jul 13 2023
The upper ridge to the west is forecast to expand eastward into
our region as we go through early to mid next week. There are
still disagreements in how strong the ridge will become, but there
are indications that it could be strong enough to significantly
limit diurnal convection by Tue-Wed. Therefore, the forecast will
reflect rain chances gradually decreasing early to mid week. This
also means the heat will likely build across the region with highs
creeping into the mid to potentially upper 90s. Heat Advisories
will likely be become necessary with values potentially exceeding
110 in the Tue-Thu time frame. 34/JFB
MARINE...
Issued at 339 PM CDT Thu Jul 13 2023
No hazards are expected outside of the potential for numerous
showers and thunderstorms through the weekend. A light to
occasional moderate southwesterly to westerly flow will persist
into early next week. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 76 91 76 92 77 93 74 93 / 50 80 20 60 10 70 30 50
Pensacola 77 89 77 90 79 91 76 93 / 50 80 30 70 10 70 30 50
Destin 78 88 79 90 81 91 79 91 / 50 70 30 70 20 60 30 50
Evergreen 73 90 73 92 74 93 72 92 / 40 80 20 60 10 60 30 50
Waynesboro 74 93 74 94 75 92 73 93 / 20 70 20 40 10 60 30 50
Camden 73 90 72 92 73 91 72 92 / 30 70 20 60 20 60 30 50
Crestview 73 90 72 91 74 94 72 94 / 50 80 20 70 10 70 30 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...Heat Advisory from 11 AM to 7 PM CDT Friday for MSZ067-075-076-
078-079.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jul 13, 4:41 PM CDT, 4 hours before
Special Weather Statement
National Weather Service Mobile AL
441 PM CDT Thu Jul 13 2023
MSZ078-132215-
Stone MS-
441 PM CDT Thu Jul 13 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL STONE COUNTY THROUGH 515
PM CDT...
At 440 PM CDT, Doppler radar was tracking a strong thunderstorm over
Perkinston, or 6 miles south of Wiggins, moving south at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Perkinston and McHenry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3084 8923 3086 8909 3068 8900 3068 8924
3065 8924 3065 8927
TIME...MOT...LOC 2140Z 353DEG 13KT 3077 8917
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:08 PM CDT | Heat Advisory | MOB | George, Greene, Perry, Stone, Wayne | 28 hr |
| Jul 14, 6:38 PM CDT | Special Weather Statement | MOB | Greene | 52 min |
Nearby
River Flood Warnings in Mississippi, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.